Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have hashimoto's and raynauds. Using steroid cream for neck rash. Are they related?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I have had a neck rash come & go for the last couple of months & was diagnosed with Hashimoto's the beginning of November. It can be itchy sometimes & other times it is more flushed than anything. Can this be caused by Hashimoto's? My doctor has given me a steroid cream to use for it, but not sure what it causing it. I only have it on my neck. Also, I have Raynauds which my feet & hands can be cold but they also sometimes will turn bright red, swell & feel hot for no reason. Can just be sitting still & they do it while in the house. Maybe that could have something to do with it. Tired of trying to figure it out.
Posted Sun, 20 Jan 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Ketan Vagholkar 12 hours later
thanks for writing in.
Since you already have Hashimoto's and Raynauds there is a high likelihood of you suffering from some connective tissue disorder or autoimmune disorder. There is a high likelihood of it being early SLE. You need to consult a endocrinologist who would advise you the various specific tests which will aid in the diagnosis.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor